# SDR NSVA20070016

- Difficulty date: January 22, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 23,160 hours, 35,226 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FOUND SMOKE IN CABIN DURING FLIGHT.  SMOKE DISSIPATED BEFORE LANDING.  MAINTENANCE FOUND LEAKING OIL COOLER HOSE ON THE LT ENGINE, A SMALL AMOUNT OF OIL MIGRATED INTO THE ENVIRONMENTAL SYSTEM THAT CAUSED THE CABIN SMOKE.  THE OIL LINES WERE REPLACED AND IT TOOK A FEW ENGINE RUNS TO BURN THE RESIDUAL OIL FROM THE ENVIRONMENTAL SYSTEM.
